| Catalog Number |
1012530-40 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection and fourier transform infrared spectroscopy (ftir) analysis was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
Event or Problem Description
It was reported that during incoming inspection of an 8x40mm absolute pro self-expanding stent system (sess) a small piece of white foreign particle was inside the sterile pouch.The incident occurred during an inspection of a consignment return at the distribution center.There was no damage to the inner pouch or the sess and the sterility was not compromised.The sess was not used.There was no patient involvement.No additional information was provided.Return device analysis revealed that the foreign material was a manufacturing component.